MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22; REVERSE SHOULDER SCREW

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22; REVERSE SHOULDER SCREW
Model Number 04.01.0159
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2021: lot 184567: (b)(4) items manufactured and released on 25-apr-2019.Expiration date: 2024-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to the screw placed in the glenoid in the primary hitting a nerve.8 months after the primary, the surgeon revised the screw with a shorter screw.The surgeon also revised the glenosphere, humeral reverse metaphysis, and humeral reverse liner since the joint loosened up intraoperatively unexpectedly.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22
Common Device Name
REVERSE SHOULDER SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12057829
Report Number3005180920-2021-00510
Device Sequence Number17137678
Product Code PHX
UDI-Device Identifier07630040706469
UDI-Public07630040706469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model Number04.01.0159
Device Catalogue Number04.01.0159
Device Lot Number184567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;